# SDR 07FDEA05106

- Difficulty date: December 20, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-222
- Aircraft serial: 260
- Aircraft time: 39,476 hours, 27,797 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32138684
- Part serial: P381C
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED NR 1 ENGINE ADVISORY NAC TEMP AT 200 DEGREES, AT CRUISE NR 1 ENG BLEED OFF, NO  CHANGE.  TEMP LOWERED TO 180 DEGREES IN CRUISE WHEN THROTTLES WERE REDUCED.  REMAINED AT 180 DEGREES FOR THE DURATION OF THE FLIGHT.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  REPAIRED PRESSURE SENSOR TUBE PER MM 20-23-11-0.  REMOVED AND REPLACED NACELLE ANTI ICE VALVE PER MM 30-21-11-4.  OPS CHK NORMAL.
